Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Bernhart, G.; Mai, J.-F.; Schenk, S.; Scherer, M. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
The density of distributions from the Bondesson class 
Abstract:
In this paper, we derive an integral representation for the density of distributions from the Bondesson class, a large subclass of positive, infinitely divisible distributions. One striking advantage of this representation is its numerical stability: the oscillat- ing integrand and the infinite integration bounds of the standard Bromwich Laplace inversion integral are circumvented, discretization errors are reduced and truncation errors are eliminated. This significantly enlarges the class of nu...    »
 
Stichworte:
Bernstein function, Bondesson class, Bromwich inversion, CDO, pricing, contour transformation, Laplace inversion, Lévy subordinator 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of Computational Finance 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
2015 
Band / Volume:
18 
Heft / Issue:
Seitenangaben Beitrag:
99-128 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Leitbild: